# SDR VNAA2017073011101

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 3,510 hours, 3,241 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A NOSE WHEEL STEERING INOPERATIVE MESSAGE. THE CREW CONTINUED TO DESTINATION AND THE TOWER DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT INCIDENT. ONCE STOPPED, MAINTENANCE CONTROL WAS ABLE TO RESET THE NOSE WHEEL STEERING WITH THE CREW, AND THE CREW TAXIED TO THE GATE.
